# SDR A6WA2019041506557

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 38,313 hours, 36,598 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW ADVISED DISPATCH THAT THE AIRCRAFT WAS UNABLE TO PRESSURIZE AND WAS LEVELING OFF AT 10,000. CREW COMPLIED WITH QRH AND SWITCHED TO CONTROLLER 2 AND MANUAL MODE; NEITHER CORRECTED THE ISSUE. THE FLIGHT BURNED OFF FUEL AND RETURNED TO CAE.  RTN-CABIN W/N PRESSURIZE REC'D CABIN ALT CAUTION MSG RAN CABIN ALT QRH CABIN WOULD SILL NOT PRESSURIZE DELTA P REMAINED AT.1 ENTIRE TIME SWAPPED CONTROLLERS AND TRIED MANUAL, AIRCRAFT WOULD STILL NOT PRESSURIZE. NO ASSOCIATED MSG'S.
